PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 111 | 3 | 283-305
Tytuł artykułu

Complex interpolation functors with a family of quasi-power function parameters

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For the complex interpolation functors associated with derivatives of analytic functions, the Calderón fundamental inequality is formulated in both additive and multiplicative forms; discretization, reiteration, the Calderón-Lozanovskiĭ construction for Banach lattices, and the Aronszajn-Gagliardo construction concerning minimality and maximality are presented. These more general complex interpolation functors are closely connected with the real and other interpolation functors via function parameters which are quasi-powers with a logarithmic factor.
Słowa kluczowe
Twórcy
autor
  • Department of Mathematics, Uppsala University, Box 480, S-751 06 Uppsala, Sweden, ming@math.uu.se
Bibliografia
  • [AG] N. Aronszajn and E. Gagliardo, Interpolation spaces and interpolation methods, Ann. Math. Pura Appl. 68 (1965), 51-118.
  • [BK] Yu. A. Brudnyĭ and N. Ya. Kruglyak, Interpolation Functors and Interpolation Spaces, North-Holland, Amsterdam, 1991.
  • [BL] J. Bergh and J. Löfström, Interpolation Spaces, Grundlehren Math. Wiss. 223, Springer, Berlin, 1976.
  • [Cal] A. P. Calderón, Intermediate spaces and interpolation, the complex method, Studia Math. 24 (1964), 113-190.
  • [CC] M. J. Carro and J. Cerdà, Complex interpolation and $L^p$-spaces, ibid. 99 (1991), 57-67.
  • [CCS] M. J. Carro, J. Cerdà and J. Sueiro, On Fourier type and uniform convexity of interpolated spaces, Boll. Un. Mat. Ital. 3 (1989), 883-899.
  • [Cw] M. Cwikel, Complex interpolation spaces, a disrete definition and reiteration, Indian J. Math. 27 (1978), 1005-1009.
  • [FK] M. Fan and S. Kaijser, Complex interpolation with derivatives of analytic functions, J. Funct. Anal. 120 (1994), 380-402.
  • [G] J. Gustavsson, Interpolation of weighted $L^p$-spaces, Studia Math. 72 (1982), 237-251.
  • [GP] J. Gustavsson and J. Peetre, Interpolation of Orlicz spaces, ibid. 60 (1977), 33-59.
  • [J] S. Janson, Minimal and maximal methods of interpolation, J. Funct. Anal. 14 (1981), 50-72.
  • [KP] S. Kaijser and J. W. Pelletier, Interpolation Functors and Duality, Lecture Notes in Math. 1208, Springer, Berlin, 1986.
  • [KMP] N. Ya. Kruglyak, L. Maligranda and L. E. Persson, A Carlson type inequality with blocks and interpolation, Studia Math. 104 (1993), 161-180.
  • [N] P. Nilsson, Interpolation of Banach lattices, ibid. 82 (1985), 135-154.
  • [Pee] J. Peetre, $H^∞$ and complex interpolation, Technical report, Univ. of Lund, 1981.
  • [Per] L. E. Persson, Interpolation with a parameter function, Math. Scand. 59 (1986), 199-222.
  • [S] M. Schechter, Complex interpolation, Compositio Math. 18 (1967), 117-147.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv111i3p283bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.